Please use this identifier to cite or link to this item: http://hdl.handle.net/10497/22592
Title: 
Authors: 
Keywords: 
Geometry
Elementary mathematics
Problem solving
Issue Date: 
2020
Citation: 
Toh, P. C., Ho, W. K., Leong, Y. H., Tay, E. G., & Tong, C. L. (2020). Four solutions of a geometry problem. The Mathematician Educator, 1(2), 75-82.
Abstract: 
This article focuses on a challenging geometry problem that was originally posed to primary school students. Four solution approaches, ranging from elementary to advanced, are discussed. Reflections on these approaches and the problem solving processes are also shared.
URI: 
ISSN: 
2717-5634
Website: 
Appears in Collections:Journal Articles

Files in This Item:
File Description SizeFormat 
TME-1-2-75.pdf362.46 kBAdobe PDFThumbnail
View/Open
Show full item record

Page view(s)

20
checked on Jun 18, 2021

Download(s)

8
checked on Jun 18, 2021

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.